Retinal Detachment / Tears/ Haemorrhaging

  • Retinal Detachment / Tears/ Haemorrhaging

    Posted by francesca16 on May 27, 2024 at 10:49 am EDT

    Has anyone experienced retinal detachment/tears or haemorrhaging as a result of the vaccine?

    I continue to present a myriad of symptoms since first and last (Feb and May 2021) Astra Zeneca vaccines.

    Most recently underwent emergency surgery including Retinal Vitrectomy for Retinal Detachment and tears 2 weeks ago.

    Steven Kempen replied 3 weeks, 1 day ago 2 Members · 2 Replies
  • 2 Replies
  • Steven Kempen

    Member
    May 28, 2024 at 1:12 pm EDT

    Hi Francesca,

    I was recently diagnosed with bilateral retina hemorrhage. Not sure how long or full status of the hemorrhage…I’m now in the midst of watchful waiting.

    I suspect the vaccine, as I have had a myriad of issues since Spring of 2022, my last booster was Feb 20, 2022.

  • Steven Kempen

    Member
    May 28, 2024 at 1:13 pm EDT

    FYI, I had Pfizer vax

Log in to reply.